# SDR 99ZZZX3978

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N8550A
- Make and model: Amd FALCON50MYST
- Aircraft serial: 263
- Engine: Garrtt TFE73131C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bolt
- Part number: 2345119059
- Condition: Failed
- Location: Fuel Pump Clamp
- Part time: 459 hours
- Component: GTCP36100A
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN DURING START.  NOTICED OIL DRIPPING FROM OVERBOARD DRAIN.  INVESTIGATION REVEALED APU FUEL CLAMP BOLT FAILED AND FUEL PUMP DISENGAGED FROM ACCESSORY HOUSING.  BOLT SHOWED PREVIOUS FRACTURE, POSSIBLE OVERTORQUE.  NO DAMAGE TO FUEL PUMP.  TORQUE IS SUPPOSED TO BE 25 INCHES/POUNDS.
